How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Thomas, MD Your Own Question
Dr. Thomas, MD
Dr. Thomas, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 63757
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, also Integrative, CAM, etc
24257177
Type Your Medical Question Here...
Dr. Thomas, MD is online now
A new question is answered every 9 seconds

I suspect adrenal fatigue based on saliva tests and they way

Customer Question

I suspect adrenal fatigue based on saliva tests and they way I feel. Very sluggish in the morning and get somewhat better as the day goes by. I started Pristiq and it seems to help. I'm just afraid that it will not last that I need more nutritional support for my condition. I do take Ashwaganda, B Complex, and Vitamin C.
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I showed my doctor my saliva test and he did not seem to put much credence. I recently was diagnosed with Glutin sensitivity so that may have contributed to my condition. I take Atacand, Aciphex, Linzess, and Paxil. I also have sleep apnea. Additionally, I have low T which I take a compound prescription.
JA: Anything else in your medical history you think the doctor should know?
Customer: I've always had a hard time sleeping. I'm better in that aspect, but I could still use some help. I do have allegries.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 5 months ago.
Category: Medical
Expert:  Dr. Thomas, MD replied 5 months ago.

Hi

You already have reasons for your symptoms.

A lot of them, from medication side effects to low testosterone.

I would not really add adrenal fatigue into the mix.

Adrenal fatigue is due to chronic stress, and that has to change, and is the essential treatment.

Along with a nutrient dense, anti inflammatory diet.

If you tell me your diet exactly I will critique that.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. Also, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, just use reply and come back. I am here http://www.justanswer.com/medical/expert-dr-thomas/

Related Medical Questions